MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. IRRIGATION KIT - CO2 LONG

UNITED STATES ENDOSCOPY GROUP, INC. IRRIGATION KIT - CO2 LONG
Model Number 00711556
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up with the user facility, steris endoscopy has learned that the lack of insufflation was detected during set-up prior to the procedure, and that the procedure was completed with a fourth 00711556 irrigation kit.The lot number 2009099 stated in the initial report is not a valid lot number for this device.Upon follow up with the user facility, steris endoscopy has determined that the correct lot number of the device subject of this report is 2008099.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.Statements from the instructions for use include: "prior to clinical use, inspect and familiarize yourself with the device and review the diagram below.If there is evidence of damage, do not use this product and contact your local product specialist.Remove 1/3 of the sterile water from the full sterile water bottle.This will allow for improved water pressure for better insufflation and water flow.Insert the water bottle tubing into the sterile water bottle and firmly tighten the threaded lid cap to ensure a seal." the device subject of this complaint has not been received for evaluation.Steris endoscopy offered in-service training to the user facility on the proper use and setup of the irrigation kit; user facility response is pending.No further issues have been reported.
 
Event or Problem Description
Steris endoscopy received user facility medwatch (b)(4) which reported that the user could not insufflate the colon with three 00711556 irrigation kits.There was no report of harm to the patient or user of the device.
 
Additional Manufacturer Narrative
Two of the three devices subject of the reported event were returned to steris endoscopy for evaluation.One of the devices was tested and found to be to specification.The second device was found to have a glue bond that did not make a complete seal around the cap and waterline.The cause of the incomplete seal could not be determined.Steris endoscopy offered in-service training to the user facility on the proper use and setup of the irrigation kit; however, the user facility declined.No additional issues have been reported.
 
Additional Manufacturer Narrative
Steris endoscopy performed in-service training to the user facility on the proper use and setup of the irrigation kit.No additional issues have been reported.

Brand Name
IRRIGATION KIT - CO2 LONG
Common Device Name
IRRIGATION KIT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key11531441
Report Number1528319-2021-00010
Device Sequence Number11807830
Product Code OCX
UDI-Device Identifier00724995183912
UDI-Public(01)00724995183912
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K103239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2021
Device Model Number00711556
Device Catalogue Number00711556
Device Lot Number2008099
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/19/2021
02/19/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date07/14/2021
07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1